Contact: +91-9711224068
Journal of Entomology and Zoology Studies
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2349-6800 | ISSN Online: 2320-7078

Journal of Entomology and Zoology Studies

2016, Vol. 4, Issue 1
Reporting of morphological variations on wings and palpi of Anopheles (Cellia) fluviatilis James and Anopheles (Cellia) vagus Donitz

Jagdish Kaur

The wings of Anophelesrn(Cellia) fluviatilis James and wings and palpi of Anopheles (Cellia)rnvagus Donitz have been studied to observe variations. Six types ofrnmorphological variations on the wings of former species and seven types of wingrnand palpil variations in the latter species have been studied and illustratedrnin this paper.
Pages : 402-405 | 1604 Views | 12 Downloads
How to cite this article:
Jagdish Kaur. Reporting of morphological variations on wings and palpi of Anopheles (Cellia) fluviatilis James and Anopheles (Cellia) vagus Donitz. J Entomol Zool Stud 2016;4(1):402-405.
Journal of Entomology and Zoology Studies
Please use another browser.